# SDR UIEA2017012900116

- Difficulty date: January 29, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 91,248 hours, 17,843 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11513241
- Part serial: 026C0363
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ELT DAMAGED.  REMOVED AND REPLACED THE ELT IAW AMM 25-03-00.
